# SDR CA000218007

- Difficulty date: February 6, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T4
- Aircraft time: 51,259 hours
- Engine: Pwa JT8D15
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 699647B
- Condition: Failed
- Location: Nr 2
- Part time: 30,800 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 CSD LOW OIL LIGHT CAME ON DURING TAKEOFF ROLL. CSD DISCONNECTED AND OPERATED IN MEL, CSD TO BE REPLACED.
